# SDR AALA20120404007

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141A8371
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR SURROUND STRUCTURE, LOWER FORWARD STUB FRAME CRACKED.  INSTALLED REPAIR ANGLE PER SRM 51-70-11-2R.
